Select Publications

Conference Papers

Chiew A; Isbister G; Stathakis P; Ress K; Buckley N, 2018, 'Acetaminophen metabolites following acute acetaminophen overdose as a biomarker for acute liver injury', in CLINICAL TOXICOLOGY, TAYLOR & FRANCIS LTD, pp. 917 - 918, http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000449536500018&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=891bb5ab6ba270e68a29b250adbe88d1

Chiew A; James L; Isbister G; Buckley N, 2018, 'Acetaminophen-protein adducts following acetaminophen overdose', in CLINICAL TOXICOLOGY, TAYLOR & FRANCIS LTD, pp. 914 - 915, http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000449536500014&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=891bb5ab6ba270e68a29b250adbe88d1

Chiew AL; Keogh S, 2017, '"Hemp oil" ingestion: the dangers of alternative therapies', in CLINICAL TOXICOLOGY, TAYLOR & FRANCIS LTD, pp. 396 - 397, http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000399800900074&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=891bb5ab6ba270e68a29b250adbe88d1

Becker T; Chiew AL; Chan BSH, 2017, 'A case report of vasoplegic shock treated with methylene blue', in CLINICAL TOXICOLOGY, TAYLOR & FRANCIS LTD, pp. 390 - 390, http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000399800900060&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=891bb5ab6ba270e68a29b250adbe88d1

Chan BSH; Chiew AL; Page CB; O'Leary M; Isbister GK; Buckley NA, 2017, 'Acute digoxin overdose and response to antibody (DORA study)', in CLINICAL TOXICOLOGY, TAYLOR & FRANCIS LTD, pp. 378 - 378, http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000399800900033&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=891bb5ab6ba270e68a29b250adbe88d1

Chan BSH; Chiew AL; Page CB; Isbister GK; Nicholas BA, 2017, 'Dihydropyridine calcium channel blocker toxicity and the renin angiotensin axis', in CLINICAL TOXICOLOGY, TAYLOR & FRANCIS LTD, pp. 459 - 459, http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000399800900212&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=891bb5ab6ba270e68a29b250adbe88d1

Chiew AL; Isbister GK; Page CB; Chan BSH; Buckley NA, 2017, 'Modified-release paracetamol overdose: a prospective observational study', in CLINICAL TOXICOLOGY, TAYLOR & FRANCIS LTD, pp. 419 - 419, http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000399800900125&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=891bb5ab6ba270e68a29b250adbe88d1

Chiew AL; James LP; Letzig LG; Isbister GK; Buckley NA, 2017, 'Paracetamol-protein adducts following modified release paracetamol overdose', in CLINICAL TOXICOLOGY, TAYLOR & FRANCIS LTD, pp. 429 - 430, http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000399800900148&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=891bb5ab6ba270e68a29b250adbe88d1

Becker T; Chiew A; Chan B, 2017, 'Intermittent haemodialysis in lamotrigine poisoning', in CLINICAL TOXICOLOGY, TAYLOR & FRANCIS LTD, pp. 760 - 760, http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000406384000141&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=891bb5ab6ba270e68a29b250adbe88d1

Chiew AL; Isbister GK; Page CB; Buckley NA, 2016, 'Massive paracetamol overdose: an observational study', in CLINICAL TOXICOLOGY, TAYLOR & FRANCIS LTD, pp. 429 - 429, http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000374999800140&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=891bb5ab6ba270e68a29b250adbe88d1

Chiew AL; James LP; Letzig LG; Isbister GK; Buckley NA, 2016, 'Paracetamol-protein adducts following acute paracetamol overdose', in CLINICAL TOXICOLOGY, TAYLOR & FRANCIS LTD, pp. 472 - 472, http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000374999800238&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=891bb5ab6ba270e68a29b250adbe88d1

Chiew AL; Luke S, 2016, 'Severe methaemoglobinaemia and the blue infusion', in CLINICAL TOXICOLOGY, TAYLOR & FRANCIS LTD, pp. 489 - 489, http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000374999800277&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=891bb5ab6ba270e68a29b250adbe88d1

Chiew AL; Isbister GK; Buckley NA, 2015, '"Massive" paracetamol overdose', in CLINICAL TOXICOLOGY, INFORMA HEALTHCARE, pp. 380 - 380, http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000351927300321&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=891bb5ab6ba270e68a29b250adbe88d1

Chiew AL; Sellors K; Chan B, 2015, 'Sleeping Beauty: Prolonged sedation following an alprazolam and fluconazole overdose', in CLINICAL TOXICOLOGY, INFORMA HEALTHCARE, pp. 384 - 384, http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000351927300329&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=891bb5ab6ba270e68a29b250adbe88d1

Chiew AL; Cush K; Chan BSH, 2013, 'Prolonged delirium and abnormal movements in paediatric lamotrigine ingestion', in CLINICAL TOXICOLOGY, INFORMA HEALTHCARE, pp. 319 - 319, http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000317938600157&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=891bb5ab6ba270e68a29b250adbe88d1

Chiew AL; Brown JA; Chan BSH; Buckley NA, 2013, 'Puberty blues - copper salt exposures in Australian schools', in CLINICAL TOXICOLOGY, INFORMA HEALTHCARE, pp. 360 - 360, http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000317938600253&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=891bb5ab6ba270e68a29b250adbe88d1

Chiew A; Chan B, 2011, 'A Tale of Two Overdoses', in CLINICAL TOXICOLOGY, INFORMA HEALTHCARE, pp. 244 - 244, http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000289628600208&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=891bb5ab6ba270e68a29b250adbe88d1

Graudins A; Chiew A; Green D; Chan BS, 2008, 'Deliberate self-poisoning with Panadol Extend (R) results in delayed peak serum concentrations and prolonged absorption of paracetamol', in CLINICAL TOXICOLOGY, INFORMA HEALTHCARE, pp. 365 - 365, http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000256917000052&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=891bb5ab6ba270e68a29b250adbe88d1

Chan BS; Chiew A; Graudins A, 2008, 'Intravenous hypertonic sodium bicarbonate infusion reverses flecainide-induced ventricular cardiac conduction delay', in CLINICAL TOXICOLOGY, INFORMA HEALTHCARE, pp. 369 - 369, http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000256917000070&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=891bb5ab6ba270e68a29b250adbe88d1

Chan BS; Graudins A; Chiew A, 2008, 'Acetaminophen poisoning with a difference', in CLINICAL TOXICOLOGY, INFORMA HEALTHCARE, pp. 601 - 602, http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000258052900063&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=891bb5ab6ba270e68a29b250adbe88d1


Back to profile page